# SDR HNAA2015102300310

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 66,958 hours, 75,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022011
- Condition: Corroded
- Location: Bs 434.124 - 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SKIN AROUND MARKER BEACON ATENNA CORRODED AND DISBONDED.  BOTTOM SKIN SECTION WAS REMOVED FROM BS 434.124 - 488.50, STR 29P TO 29C.  SEALED, PRIMED AND PAINTED AS REQUIRED AND CORROSION LEVEL WAS LEVEL 2.
